# SDR SWAA090990

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 55,995 hours, 55,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND PRESSURE DECK ATTACHMENT WEB CRACKED AT BS 665, WL 204, RBL 41.  REPAIRED WEB PER SRM.
